1887

oa Southern African Journal of Anaesthesia and Analgesia - Cardiac arrest after submucosal infiltration with lignocaine 2% - epinephrine in nasal surgery : a case report : case studies

 

Abstract

A case of a 26-year-old ASA I physical status male undergoing septoplasty had an abrupt pulseless ventricular tachycardia following submucosal infiltration of lignocaine 2% with epinephrine 1:200,000 combination. Ventricular tachycardia associated with unconsciousness and absent peripheral pulse was transient and easily reverted by precordial thump, but was recurrent. Ventricular tachycardia was replaced by ventricular bigeminy and subsequently by sinus tachycardia.

Loading

Article metrics loading...

/content/medsajaa/15/5/EJC73702
2009-10-01
2016-12-06
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error